Infinite Dimensional Analysis, Quantum Probability and Related Topics - Free Online Issue

Discussion in 'Probability' started by wskhoo2003, Feb 21, 2005.

  1. wskhoo2003

    wskhoo2003 Guest

    Infinite Dimensional Analysis, Quantum Probability and Related Topics
    Vol. 7, No. 3 (September 2004)

    The electronic version of this issue is available from the journal’s
    web site at no charge. View table-of-contents and abstracts at


    Optimal Log-Sobolev Inequality and Hypercontractivity for Positive
    Semigroups on $M_2({\mathbb C})$
    Raffaella Carbone

    Reduction of Free Independence to Tensor Independence
    Romuald Lenczewski

    Stochastic Processes on Classifying Spaces and String Structures
    Rémi Léandre

    Hille-Yosida Estimate and Nonconservativity Criteria for Quantum
    Dynamical Semigroups
    Julio C. García and Roberto Quezada

    Fractional Random Fields on Domains with Fractal Boundary
    M. D. Ruiz-Medina, J. M. Angulo and V. V. Anh

    Short Notes

    Monotone Independence, Comb Graphs and Bose-Einstein Condensation
    Luigi Accardi, Anis Ben Ghorbal and Nobuaki Obata

    On Explicit Strong Solution of Itô-SDE's and the Donsker Delta
    Function of a Diffusion
    Alberto Lanconelli and Frank Proske

    Limit Theorems In Λ-Boolean Probability
    Wojciech MÅ‚otkowski

    Authors are invited to submit their papers for publication in IDAQP.
    For more information, please visit

    View other Mathematics journals at
    wskhoo2003, Feb 21, 2005
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.